# SDR DHL2003604540

- Difficulty date: April 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OUTBOARD L/E UPPER SKIN SHOWS INTERIM REPAIR, XFS 766.250 - XFS 778.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  FABRICATED DOUBLER IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED AREA AND INNER PART OF DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 57-2-1 PG 38, SRM 51-1-20D, SRM 51-1-21 PG 1.
